A geometric description of Hazama's exceptional classes

Federica Galluzzi

Bollettino dell'Unione Matematica Italiana (2000)

  • Volume: 3-B, Issue: 3, page 727-737
  • ISSN: 0392-4041

How to cite


Galluzzi, Federica. "A geometric description of Hazama's exceptional classes." Bollettino dell'Unione Matematica Italiana 3-B.3 (2000): 727-737. <http://eudml.org/doc/195719>.

author = {Galluzzi, Federica},
journal = {Bollettino dell'Unione Matematica Italiana},
keywords = {Mumford-Tate group; exceptional class; Abelian variety; Hodge class},
language = {eng},
month = {10},
number = {3},
pages = {727-737},
publisher = {Unione Matematica Italiana},
title = {A geometric description of Hazama's exceptional classes},
url = {http://eudml.org/doc/195719},
volume = {3-B},
year = {2000},

AU - Galluzzi, Federica
TI - A geometric description of Hazama's exceptional classes
JO - Bollettino dell'Unione Matematica Italiana
DA - 2000/10//
PB - Unione Matematica Italiana
VL - 3-B
IS - 3
SP - 727
EP - 737
LA - eng
KW - Mumford-Tate group; exceptional class; Abelian variety; Hodge class
UR - http://eudml.org/doc/195719
ER -


  1. DELIGNE, P.- MILNE, J. S.- OGUS, A.- SHIH, K., Hodge Cycles, Motives and Shimura Varieties, LNM900, Springer-Verlag (1982). MR654325
  2. FULTON, W.- HARRIS, J., Representation Theory, GTM129, Springer-Verlag (1991). MR1153249
  3. HAZAMA, F., Algebraic cycles on certain abelian varieties and powers of special surfaces, J. Fac. Sci. Univ. Tokyo Sect. IA Math., 31 (1984), 487-520. MR776690
  4. GALLUZZI, F., Hodge structure of an abelian fourfold of Mumford-type, preprint. 
  5. GORDON, B. B., A survey of the Hodge conjecture for Abelian Varieties, Duke preprint alg-geom 9709030, to appear in the second edition of «A survey of the Hodge conjecture» by James D. Lewis. 
  6. MUMFORD, D., Families of abelian varieties, in Algebraic Groups and Discontinuous Subgroup, Proc. Sympos.Pure Math., 9, Amer. Math. Soc., Providence, R.I. (1966), 347-351. MR206003
  7. MUMFORD, D., A note of Shimura's Paper «Discontinuous Groups and Abelian Varieties», Math. Ann., 181, (1969), 345-351. MR248146
  8. VAN GEEMEN, B., An introduction to the Hodge Conjecture for abelian varieties, Algebraic cycles and Hodge Theory, Torino 1993Lect. Notes in Math.1594, Springer, Berlin, etc., (1994), 233-252. MR1335243

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.